# SDR USAA2009102792897

- Difficulty date: October 12, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 64,512 hours, 29,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D553480020390
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - BC7 - MAJOR REPAIR - CRACK ON PLATE BETWEEN FR68 TO FR68 + 12 INCHES, S23L.  REPLACED PLATE BETWEEN FR68 TO FR68 + 12 INCHES, S23L IAW A320 SRM 51-72-11 & AIRBUS DRAWING D53480020.
